# SDR COMA9660034

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Latched
- Location: Oxygen Service
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXYGEN SERVICE DOOR OPEN IN FLIGHT.  CLOSED AND SECURED DOOR.
